# SDR SIMA200726202

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 18,808 hours, 18,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 4611028900
- Part serial: 355
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FLIGHT ATTENDANT ADVISED CREW OF ODOR OF SMOKE IN CABIN.  PAX COMPLAINED  OF THERE FEET FELT HOT ON THE FLOOR.  A/C RETURN TO GATE.  OTHER PAX CONFIRMED ODOR OF SMOKE.  INSPECTED BLEED AIR SYSTEM NO DEFECT NOTED.  REMOVE FLOOR PANEL TO INSPECT THE RECIRCULATION FAN.  FAN WAS INOP.  MEL RECIRCULATION FAN.  REMOVED AND REPLACED RECIRCULATION FAN.  AIRCRAFT RETURNED TO SERVICE.
